Chord Length Distributions of the Hemisphere
DOI : 10.3844/jmssp.2005.24.28
Journal of Mathematics and Statistics
Volume 1, Issue 1
The distribution laws for two types of isotropic uniform random chords of the hemisphere, cap-chords and basic-chords, are investigated separately. From both distribution densities, the chord length distribution density of the whole hemisphere is derived.
© 2005 Wilfried Gille. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.